Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child has blurred vision, joint pain, body pain, headache, stomach ache. Had typhoid

My son was diagnosed with Typhoid after mild fever and continuous stomach ache, headache . There is no fever now for the last 15days, blood reports are negative for typhoid but his stomach ache, headache, joint pain and general body ache are still there. Also complaining of blurred vision only while reading. My son s age is 10years. Is this normal or is there some other problem? How long will it take for him to recover? YYYY@YYYY
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Welcome to Healthcare Magic,
Typhoid fever signs and symptoms such a abdominal pain, tenderness, discomfort, headache, muscle pain, constipation or diarrhea can last up to 3 weeks. Correct treatment is with ciprofloxacin or levofloxacin or ceftriaxone inj. Plus general measures: equilibrated diet, adequate intake of fluids, oral rehydration salts in case of diarrhea, vitamins/minerals supplements. Correct and standard criteria to diagnose Typhoid fever is culture ( bone marrow aspirate, blood, stool ), IDL Tubex test; Typhidot test. I want to mention that Widal test no longer recommended ( neither sensitive nor specific). Would be better take your sun back to the Hospital for reassessment and recheck his blood .
I wish your sun good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor